# SDR ANCF2011112900096

- Difficulty date: November 29, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N589AV
- Make and model: Airbus A318-111
- Aircraft serial: 2575
- Aircraft time: 17,609 hours, 9,323 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 720730004300
- Part serial: 1194
- Condition: Defective
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVEN 511 PRODUCE BLACK SMOKE WITH SMELLS LIKE BURNT ELECTRICAL INSULATION.
